# SDR DHLA2009743544

- Difficulty date: January 18, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 950F CORRODED ON UPPER FLANGE AT RBL 11.  ACCOMPLISHED FLOORBEAM REPAIR PER SRM 53-10-8 FIG 8.
